MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SINGLE SHOT EPIDURAL TRAY

MEDLINE INDUSTRIES LP; SINGLE SHOT EPIDURAL TRAY
Catalog Number PAIN1308
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility the patient experienced a "headache post cervical epidural injection approximately 1-2 days later".
 
Additional Manufacturer Narrative
According to the facility the patient experienced a "headache post cervical epidural injection approximately 1-2 days later".Per the facility the patient required "caffeine beverages, supine rest, and fioricet tabs".Per the facility they were unable to tell if the component/syringe malfunctioned during use, however, the provider stated they've "never had post spinal leak headaches after cervical epidural injection".No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SINGLE SHOT EPIDURAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19557554
Report Number1417592-2024-00660
Device Sequence Number11974742
Product Code OFT
UDI-Device Identifier10888277788770
UDI-Public10888277788770
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPAIN1308
Device Lot Number24ALA332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown